# SDR DHL2007806556

- Difficulty date: April 9, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW L-24 FRAME FITTING CORRODED STA 879.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 8 SHEET 1, 3, 6.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 FIG 1F SHEET 3.  REMOVED CORRODED FRAME FITTING IAW SRM 51-1-20D.  FABRICATED (4EA) SPLICES, (4EA) SHIMS BOTH FROM AL7075T7351, (1EA) DOUBLER FROM AL7075T651 0.125") (2EA) SHIMS FROM AL7075T651 0.071" IAW SRM 53-2-0 FIG 8 SHEET 1, 3, 6.  HEAT TREATED DOUBLER AND SHIM FROM AL7075T651 TO 7075T6 IAW SRM 51-1-1 PG 13, 17.  CUT OUT NEW FRAME FITTING IAW SRM 53-2-0 FIG 8 SHEET 1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 8 SHEET 1, 3, 6, SRM 51-1-
